# SDR HYIA20190717001

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 36,135 hours, 34,450 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Zone 400
- Part time: 6,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED IN THE CHANNEL(P/N 5654107-15) THAT ATTACHES THE RT CROSSOVER BEAM(P/N 5654104-12) TO THE RT INBOARD ENGINE BEAM(P/N 5654109-7.) WHEN THIS CHANNEL WAS REMOVED FOR REPLACEMENT, A CRACK IN THE RH INBOARD ENGINE BEAM WAS DISCOVER. THIS CRACK MEASURES .228 IN LENGTH. THE CRACK IN THE ENGINE BEAM WAS NOT VISIBLE UNTIL THE CHANNEL WAS REMOVED. PICTURES OF A SIMILAR CRACK WERE POSTED ON HYIA20190605001.
